← Return to Tinnitus and hearing loss from azithromycin

Discussion
kathyhg (@kathyhg)

Tinnitus and hearing loss from azithromycin

MAC & Bronchiectasis | Last Active: Jul 12, 2020 | Replies (17)

Comment receiving replies
@toni1132

I spoke with my pulmy doctor about it and he said " Lots of people your age ( 72 ) have hearing losses. I told him about this site and that there are several people who are on the Big 3 that have developed tinnitus and he said don't be so quick to blae the medication…. lots of people your age having hearing issues. WELL,…. lol I guess he told me !!! I'm going to discuss it with my ID this week.

Jump to this post


Replies to "I spoke with my pulmy doctor about it and he said " Lots of people your..."

toni1132 Your ID doctor will most likely tell you that side effects from some of the meds will cause ear problems. It has nothing to do with your age- especially if you did not have previous ear issues. I have ear problems from Azithromycin and Arikayce, but I want the MAC gone so I will do my best to persevere! irene5

  Request Appointment